Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Representation of nonlinear field functions by Thiele semi-invariants


Authors: William M. MacDonald III, John M. Richardson and Leon P. Rosenberry
Journal: Quart. Appl. Math. 10 (1952), 284-289
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/qam/50728
MathSciNet review: 50728
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harald Cramér, Methods of mathematical statistics: Princeton University Press, New Jersey, 185-186 (1946).
  • [2] Gustav Doetsch, Theorie und Anwendung der Laplace-Transformation, Dover Publication, N. Y., 1943 (German). MR 0009225

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/qam/50728
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website